# SDR AWXA960630

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 987-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND WEB UNDER MOPSILL BS 987-1006, LBL 55 CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW WEB IAW SRM 51-30-2, 51-10-1, 51-10-2.  (M)
